Items Tagged ‘blood thinners’

Ask the Doctors - How can I reduce the bruising on my hands?

September 26, 2018

Ask the Doctors – How can I reduce the bruising on my hands?

By Ask the Doctors Ask the Doctors

Dear Doctor: I’m 75 years old and have bruising on my hands, seemingly when anything touches them. I do not take blood thinners or aspirin. Occasionally I take an Aleve, which seems to make it worse. Such bruising is an annoying, yet common, problem as our bodies age.  Many of my patients are flummoxed by […]

View full entry

Tags: Aleve, Ask the Doctors, blood thinners, blood vessels, bruising, collagen, Dr. Robert Ashley, naproxen, non-steroidal anti-inflammatory drugs, skin, sun exposure


All I thought I had was a pulled calf muscle...could have died...

March 28, 2018

All I thought I had was a pulled calf muscle…could have died…

By uclahealth uclahealth

My primary doctor at UCLA is Dr. Ryan Aronin in the 100 bldg at the medical plaza.  He is young, thorough, effcient, and wise.  I have Atrial Fibrillation, which is an irregular heartbeat.  It puts me at risk for blood clotting, which could cause a stroke, heart attack, or death.  I also have low Testosterone […]

View full entry

Tags: atrial fibrillation, blood clotting, blood thinners, Doctors Day, Dr. Ryan Aronin, emergency room, featured, femoral artery, heart attack, hemotologist, irregular heartbeat, low Testosterone levels